# SDR FDEA202105061140

- Difficulty date: May 6, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 52,118 hours, 28,131 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED GEAR DOWN.  THE LEFT MAIN GEAR  AND DOOR WERE SLOW ENOUGH TO CAUSE A GEAR NOT DOWN  ECAM, BUT CANCELLED A FEW MOMENTS LATER AS THE  CYCLE COMPLETED.  NORMAL OPS THEEAFTER. DISCOVERED MATERIAL IN L/H MLG RESTRICTOR VALVE.   REMOVED AND REPLACED RESTRICTOR VALVE IAW AMM A300-600 32-31-57-04.  PERFORMED NORMAL EXTENSION AND RETRACTION TEST WITH SYS 1 AND SYS 2 IAW AMM 32-31-00-5. OPS CHECKED GOOD.  NO LEAKS NOTED ON RESTRICTOR VALVE.
